# SDR DXTA200601523

- Difficulty date: July 28, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N643QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605588
- Aircraft time: 762 hours, 615 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 327
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NO (GREEN LIGHT) INDICATION ON RT MAIN LANDING GEAR. PERFORMED APPROPRIATE CHECKLIST USING EMERGENCY EXTENSION, BLOW DOWN UNSUCCESSFUL, LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED RT GEAR INDICATOR BULBS OPS CHECKED GOOD, IAW MM 33-10-01. PERFORMED GEAR FUNCTIONAL CHECK, CHECKED GOOD IAW MM 32-01-00.
